Journal article icon

Journal article

EXISTENCE AND EQUILIBRATION OF GLOBAL WEAK SOLUTIONS TO KINETIC MODELS FOR DILUTE POLYMERS II: HOOKEAN-TYPE MODELS

Abstract:

We show the existence of global-in-time weak solutions to a general class of coupled Hookean-type bead-spring chain models that arise from the kinetic theory of dilute solutions of polymeric liquids with noninteracting polymer chains. The class of models involves the unsteady incompressible NavierStokes equations in a bounded domain in d, d = 2 or 3, for the velocity and the pressure of the fluid, with an elastic extra-stress tensor appearing on the right-hand side in...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1142/S0218202511500242

Authors


Journal:
MATHEMATICAL MODELS and METHODS IN APPLIED SCIENCES
Volume:
22
Issue:
5
Publication date:
2012-05-05
DOI:
ISSN:
0218-2025
URN:
uuid:3798e822-5897-4ed7-a76b-f065ac5f8c46
Source identifiers:
320597
Local pid:
pubs:320597

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP